# SDR TWAA9772002

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54344
- Make and model: Boeing 727231
- Aircraft serial: 21631
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensing Line
- Condition: Cracked
- Location: Lt Outflow Vlv
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE, MADE EMERGENCY DESCENT DUE TO UNCONTROLLABLE CABIN PRESSURIZATION.  REMOVED AND REPLACED CRACKED LEFT OUTFLOW VALVE AIR CONDITIONING SENSING LINE.  OPS CHECK NORMAL.  (M)
